# SDR CALA2024122001590

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 91,593 hours, 36,841 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Stuck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP INDICATOR SHOWINGXXFLAP AND SLATS STUCK AT.5 AND 2.5 FLIGHT CREW ADVISED, SET FLAP LEVER TO POSITION 1, FLAPS AND SLATS WENT HALF WAY. SET FLAP LEVER TO POSITION 2 AND FLAP AND SLATS WENT TO POSITION 2, THEN SET FLAP LEVER TO POSITION 3, FLAPS AND SLATS WENT BETWEEN POSITION 2 AND 3. PULLED POST FLIGHT REPORTS,NO WARNING OR FAILURE MESSAGES TO FLAP/SLAT SYSTEMS. PREFORMED OPS TEST OF SFCC 1 AND 2 FLAP AND SLAT, IN REF WITH AMM 27-51-00-740-002-A, NO FAULTS NOTED ON ALL TESTS. PREFORMED OPS TEST TWO TIMES OF FLAPS IN REF WITH AMM 27-54-00-710-002-A. OPS CHECK GOOD. FWC 1 FAULT APPEARD DURING TROUBLESHOOTING, TROUBLESHOOT IN REF WITH TSM 24-28-00-810-802-A. PREFORMED OPS TEST OF STATIC INVERTER IN REF WITH 24-28-00-710-001-A. FWC 1 FAULT MESSAGE CLEARED. NO FAULTS OR WARNING MESSAGE AT TH... FWC 1 FAULT MESSAGE CLEARED. NO FAULTS OR WARNING MESSAGE AT THIS TIME. COULD NOT DULIPICATE ON GROUND. NO HISTORY NOTED.
